# SDR DALA2016090406490

- Difficulty date: September 3, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK, STA 1060-1212 BETWEEN LONGERON 28R AND 27R.  OUT OF LIMITS.  REPLACED TRACK IAW SRM 51-30-01 AND 51-30-02.
